# SDR FDEA2020082652016

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSION AT RT WING, WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE (NR 4 HOLE).  REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.  REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A. NR 1-5750-T0341044 A PART 1 STEP 1 F(1) AND 1 F(3); TITLE: WINGS-FLIGHT SURFACES-RT WING-INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR-PSE 57.55.01.1 INSPECTION-ALTERNATE METHOD.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REFER TO WRI : 57503376 FOR WORK DETAILS.
